Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 100, NWS Des Moines, IA

June 6, 20185 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 6, 2018, 5:28 PM CDT for 5 counties in Iowa. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2018, 5:28 PM CDT (22:28 UTC)
Expired
Jun 6, 2018, 6:15 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grundy County, IA, Hardin County, IA, Marshall County, IA, Story County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:35 PM CDTTSTM WND GST 65Conrad, IAPEA SIZED HAIL WITH WINDS.
Jun 6, 5:40 PM CDTHAIL 1Conrad, IADIME TO QUARTER SIZED HAIL 5:40 TO 5:50 PM. WINDS GUSTING BETWEEN 30 AND 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:23 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1624 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS53 KDMX 062228
SVRDMX
IAC075-083-127-169-171-062315-
/O.NEW.KDMX.SV.W.0100.180606T2228Z-180606T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
528 PM CDT WED JUN 6 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northeastern Story County in central Iowa...
  Southern Hardin County in central Iowa...
  Northern Marshall County in central Iowa...
  Northwestern Tama County in central Iowa...
  Southern Grundy County in central Iowa...

* Until 615 PM CDT.

* At 527 PM CDT, a severe thunderstorm was located near Conrad, or 7
  miles southwest of Grundy Center, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eldora, Reinbeck, Conrad, Gladbrook, Hubbard, Zearing, Albion,
  Union, McCallsburg, Liscomb, New Providence, Beaman, Lincoln,
  Whitten, Clemons, Green Mountain, St. Anthony, Garden City, Eldora
  Municipal Airport and Marshalltown Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Des Moines .

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4240 9338 4233 9257 4210 9277 4212 9340
TIME...MOT...LOC 2227Z 003DEG 15KT 4231 9291 

HAIL...1.00IN
WIND...60MPH
 
$$

REV
4 follow-up statements
788 
WWUS53 KDMX 062236
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
536 PM CDT WED JUN 6 2018

IAC075-083-127-169-171-062315-
/O.CON.KDMX.SV.W.0100.000000T0000Z-180606T2315Z/
Story IA-Hardin IA-Marshall IA-Tama IA-Grundy IA-
536 PM CDT WED JUN 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN STORY...SOUTHERN HARDIN...NORTHERN MARSHALL...
NORTHWESTERN TAMA AND SOUTHERN GRUNDY COUNTIES...

At 535 PM CDT, a severe thunderstorm was located near Conrad, or 9
miles southwest of Grundy Center, moving south at 15 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported 60 to 70 mph winds near 
         Conrad in Grundy County 533 pm CDT. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Eldora, Reinbeck, Conrad, Gladbrook, Hubbard, Zearing, Albion, Union,
McCallsburg, Liscomb, New Providence, Beaman, Lincoln, Whitten,
Clemons, Green Mountain, St. Anthony, Garden City, Eldora Municipal
Airport and Marshalltown Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4240 9338 4233 9257 4210 9277 4212 9340
TIME...MOT...LOC 2235Z 003DEG 15KT 4227 9291 

HAIL...1.00IN
WIND...70MPH
 
$$

REV
784 
WWUS53 KDMX 062251
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
551 PM CDT WED JUN 6 2018

IAC169-062300-
/O.CAN.KDMX.SV.W.0100.000000T0000Z-180606T2315Z/
Story IA-
551 PM CDT WED JUN 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STORY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Iowa.

LAT...LON 4222 9307 4229 9299 4230 9260 4210 9277
      4211 9312
TIME...MOT...LOC 2250Z 003DEG 15KT 4221 9291 

$$

IAC075-083-127-171-062315-
/O.CON.KDMX.SV.W.0100.000000T0000Z-180606T2315Z/
Hardin IA-Marshall IA-Tama IA-Grundy IA-
551 PM CDT WED JUN 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN HARDIN...NORTHEASTERN MARSHALL...NORTHWESTERN TAMA
AND SOUTHERN GRUNDY COUNTIES...

At 550 PM CDT, a severe thunderstorm was located over Conrad, or 12
miles north of Marshalltown, moving south at 15 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Conrad, Gladbrook, Albion, Liscomb, Beaman, Lincoln, Whitten, Green
Mountain and Marshalltown Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4222 9307 4229 9299 4230 9260 4210 9277
      4211 9312
TIME...MOT...LOC 2250Z 003DEG 15KT 4221 9291 

HAIL...1.00IN
WIND...70MPH
 
$$

REV
972 
WWUS53 KDMX 062301
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
601 PM CDT WED JUN 6 2018

IAC075-083-127-171-062315-
/O.CON.KDMX.SV.W.0100.000000T0000Z-180606T2315Z/
Hardin IA-Marshall IA-Tama IA-Grundy IA-
601 PM CDT WED JUN 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN HARDIN...NORTHEASTERN MARSHALL...NORTHWESTERN TAMA
AND SOUTHWESTERN GRUNDY COUNTIES...

At 601 PM CDT, a severe thunderstorm was located near Conrad, or 8
miles north of Marshalltown, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Conrad, Gladbrook, Albion, Liscomb, Beaman, Lincoln, Green Mountain
and Marshalltown Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4222 9301 4227 9295 4228 9262 4210 9277
      4211 9303
TIME...MOT...LOC 2301Z 003DEG 15KT 4216 9291 

HAIL...1.00IN
WIND...60MPH
 
$$

REV
434 
WWUS53 KDMX 062313
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
613 PM CDT WED JUN 6 2018

IAC075-083-127-171-062322-
/O.EXP.KDMX.SV.W.0100.000000T0000Z-180606T2315Z/
Hardin IA-Marshall IA-Tama IA-Grundy IA-
613 PM CDT WED JUN 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN...
NORTHEASTERN MARSHALL...NORTHWESTERN TAMA AND SOUTHWESTERN GRUNDY
COUNTIES WILL EXPIRE AT 615 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4222 9301 4227 9295 4228 9262 4210 9277
      4211 9303
TIME...MOT...LOC 2312Z 003DEG 15KT 4212 9291 

$$

REV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:54 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 6, 2:54 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
254 PM CDT Wed Jun 6 2018

.DISCUSSION.../Tonight through Wednesday/
Issued at 253 PM CDT Wed Jun 6 2018

Iowa is just downstream of the upper ridge axis across the Plains in
an area of good warm advection and moisture advection.  Strong
instability has developed into the western half of Iowa this
afternoon as temperatures and dewpoints have quickly risen. Surface
boundary is pushing into northern Iowa with a weak shortwave
crossing through South Dakota along with some associated forcing.
This setup is the main concern in the short term with the potential
for severe convection late this afternoon into tonight. Latest GOES-
16 visible imagery is showing agitated cumulus near Storm Lake
and cap is likely to break within an hour or two as the updrafts
continue to strengthen and the front approaches. Given the strong
instability, rapid development is expected once initiation occurs.
However, shear is modest at best with effective bulk shear around
25- 35kts across much of the area. Despite this lack of stronger
shear, the strong instability should be more than sufficient for
severe hail production. Downdraft CAPES are also robust with
values of 1200-1400 adding the wind threat component as well. Any
tornado potential is likely to be early in the event with initial
strong updrafts stretching out any available surface vorticity
near the boundary. As gusts fronts consolidate into the evening,
the system is likely to become a forward propagating line moving
southeast through central into southern Iowa during the evening
with hail and winds the main threat. Heavy rains will also occur
given PWATs approaching 1.5 inches although as the system become
more progressive, the overall threat for flash flooding is
expected to remain limited, although urban areas are always
concerning in high rate events.

This convective complex is expected to pass out of southern Iowa
this evening.  However, main low level flow will continue to be
focused just west of the forecast area in Nebraska as southeast
South Dakota overnight with convection continuing in those
locations.  Upper flow will likely carry some of this convection
into western areas overnight with additional rainfall and some
limited severe threat persisting through sunrise.

Another round of convection is expected from later Thursday
afternoon into Friday morning as a shortwave passes through the
Plains and toward the state.  There remains the potential for severe
weather during this time along with heavy rain although detail
remain somewhat sketchy as the convection tonight into early
Thursday will impact Thursday afternoons outcome.  The potential for
additional periods of convection persist into the weekend and
especially later Monday into Monday night as the main shortwave
passes through the state.  Temperatures will be at the mercy of
convection, although with no push of colder air until early next
week, readings will remain mostly above normal.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1235 PM CDT Wed Jun 6 2018

Morning convection has waned and focus is now on redevelopment
this afternoon, likely toward 21z along or south of Highway 20.
Storms will then propagate southeast or south with uncertainty
still around on exact timing and impacts, but likely will be
gusty and variable winds and restrictions to visibility and
ceilings. These storms should exit the area later this evening,
but may see new storms approach from the west after 6z, which is
not currently reflected in the official TAFs with low confidence.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...Cogil
AVIATION...Ansorge
Hazardous weather outlook, Jun 6, 3:29 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
329 PM CDT Wed Jun 6 2018

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-072030-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
329 PM CDT Wed Jun 6 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered strong to severe thunderstorms are developing this
afternoon and will continue into tonight. The main threats will
be damaging thunderstorm wind gusts, large hail, and heavy rain.
An isolated tornado or two is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An active weather pattern will continue into the weekend. A few
severe storms are possible on Thursday and Friday with the main
threat expected to be hail and winds. The heavy rain potential
also exists Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters might be needed this afternoon into tonight and at times
Thursday into this weekend.

Ansorge

In the hours before

Local storm report, Jun 6, 4:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
453 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             JEWELL                  42.31N 93.64W
06/06/2018  E1.75 INCH       HAMILTON           IA   TRAINED SPOTTER

&&

ANSORGE
Local storm report, Jun 6, 4:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 E BOONE               42.05N 93.86W
06/06/2018  E0.25 INCH       BOONE              IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 5:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             TRAER                   42.19N 92.46W
06/06/2018  E2.00 INCH       TAMA               IA   BROADCAST MEDIA

            VIA KWWL-TV VIEWER.

&&

ANSORGE
Local storm report, Jun 6, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
515 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             GILBERT                 42.11N 93.65W
06/06/2018  E0.75 INCH       STORY              IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
518 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             4 E BOONE               42.05N 93.80W
06/06/2018  E1.00 INCH       BOONE              IA   PUBLIC

            GENERALLY QUARTER SIZED HAIL FALLING IN THE
            LAST 5 MINUTES. VIA SOCIAL MEDIA.

&&

ANSORGE
Local storm report, Jun 6, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             WESTSIDE                42.08N 95.10W
06/06/2018  E1.00 INCH       CRAWFORD           IA   TRAINED SPOTTER

&&

ANSORGE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:59 AM CDTSpecial Weather StatementDMXEmmet, Palo Alto61 min
Jun 6, 6:10 AM CDTSpecial Weather StatementDMXHumboldt, Pocahontas65 min
Jun 6, 7:10 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster50 min
Jun 6, 9:16 AM CDTSpecial Weather StatementDMXWright59 min
Jun 6, 9:33 AM CDTSpecial Weather StatementDMXHumboldt27 min
Jun 6, 10:02 AM CDTSpecial Weather StatementDMXHamilton43 min
Jun 6, 10:30 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas15 min
Jun 6, 3:19 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas41 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster46 min
Jun 6, 3:50 PM CDTSevere Thunderstorm WarningDMXCalhoun40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster54 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster45 min
Jun 6, 4:19 PM CDTSevere Thunderstorm WarningDMXWright33 min
Jun 6, 4:22 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene38 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama41 min
Jun 6, 4:40 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story50 min
Jun 6, 4:47 PM CDTSevere Thunderstorm WarningDMXHardin, Marshall, Story43 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Greene46 min
Jun 6, 5:00 PM CDTSevere Thunderstorm WarningDMXHamilton, Story48 min
Jun 6, 5:14 PM CDTSevere Thunderstorm WarningDMXTama61 min
Jun 6, 5:19 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story41 min
Jun 6, 5:25 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk35 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningDMXPolk39 min
Jun 6, 5:39 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie66 min
Jun 6, 5:43 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford47 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningDMXMarshall, Tama58 min
Jun 6, 5:57 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie, Polk63 min
Jun 6, 6:07 PM CDTSevere Thunderstorm WarningDMXPolk53 min
Jun 6, 6:08 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama37 min
Jun 6, 6:29 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford36 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren81 min
Jun 6, 6:43 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek62 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.